# SDR HEEA107895

- Difficulty date: February 2, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N692PH
- Make and model: Skrsky S92A
- Aircraft serial: 920028
- Aircraft time: 75 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Trim Switch
- Condition: Shorted
- Location: Collective
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AIRCRAFT STARTED UNCOMMENTED DESCENT WITH NOSE PITCH UP.  ROTOR SPLIT HIGH TO 107.  ESTABLISHED CONTROL.  FOUND COLLECTIVE WANTED TO DRIVE FULL DOWN.  DISENGAGED COLLECTIVE TRIM AND PROBLEM CEASED.  SWAPPED FROM FD#1 TO FD#2 AND PROBLEM CEASED THEN TRIED FD#1 AGAIN WITHOUT PROBLEM.  RETURNED TO HOUMA AND DURING GROUND TEST, WITH APU ON, COLLECTIVE WOULD DRIVE DOWN.  MAINTENANCE REPAIRED A HIGH RESISTANCE SHORT IN THE COPILOT COLLECTIVE TRIM SWITCH WIRING.
